# SDR 2006UALA00487

- Difficulty date: March 13, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N928UA
- Make and model: Boeing 737522
- Aircraft serial: 26651
- Aircraft time: 38,176 hours, 27,871 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT FRAME CRACKED AT 3RD STOP FITTING CUTOUT FROM BOTTOM. MAJOR REPAIR ACP'D, INST'D REPAIR DOUBLER REF UAL CMM JD SM90-52-14 AT HMV3.
